# SDR USAA070160

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 50,025 hours, 50,025 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP, STA 847 S24R HAS CORROSION.  REMOVED & REINSTALLED CLIP PER DWG 65-47960; CORR TASK C53-208-01; LEVEL 2, DEFECT SIZE:  1 INCH.
